# SDR SWIA201023531

- Difficulty date: January 20, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 23,835 hours, 32,357 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Signal Cond Unit
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- How discovered: C
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

RIGHT TORQUE GAUGE FLUCTUATED ON TAKEOFF CAUSING AN AUTO FEATHER.  (FLT 6549)  REPLACED RIGHT TORQUE SIGNAL CONDITIONER AND RIGHT TORQUE SENSOR.
